Pain relief that packs a punch! 💥
GenCare Extra Strength Headache Relief combines 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of Caffeine in a convenient 300 caplet value pack, designed to provide fast and effective relief from headaches, muscle aches, and more, all backed by a satisfaction guarantee.
M**K
Inexpensive and WORKS
On occasion I need a pain reliever that addresses symptoms in multiple ways. Aspirin is an anti-inflammatory whereas Acetaminophen works to relieve fever, headache and pain differently. Aspirin will also relieve pain and fever, but also works to thin blood which for some can be beneficial, for others cause concern.I've selected this combination pill which also has caffein for a specific class of problems. With proper dose and use I find this to be immediate in taking effect and the slight boost from the caffein brings added benefit. The taste can be bothersome if you let it begin to dissolve but taking it with water prevents that lingering long enough to dissolve on your tongue.Given the resulting relief I have to say the quality is good. Best of all is the low cost overall when you consider the ingredient dose together. I'm happy.
P**O
Great price on this product!
Great product,Great price!
M**E
Works great
Exactly the same as Excedrin but much cheaper
S**G
Value
Tremendous value compared to other brands with the same ingredients.
K**R
A Great Buy
This item is exactly like Excedrin, It has the eact same ingedients as the Excedrin and works just as well. It averages about 9-$10 less than Excedrin. Really a good buy.
S**S
Great quality.
Great price.
N**
Works well and save alot of money
I have been very happy. I've purchased many times. This works as well as excedrin but far less expensive
T**G
Excedrin
Great deal
Trustpilot
3 weeks ago
2 months ago